# SDR R61A201512240970

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 19,991 hours, 15,686 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Unsecure
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED FIRE DETECTOR 2 FAIL MESSAGE 3 TIMES.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RESECURED AFT LOOP BRACKET IAW AMM AND OPS CHECKED GOOD.
